- Multinationals -

ASPERTAME and sickness!!!!!

Posted by: Caron Moody on April 01, 1999 at 18:49:22:

In Reply to: Aspertame posted by who on March 26, 1999 at 15:48:33:

The CDC, Johns Hopkins University and the New JI would like to be involved in shaking the people that can stop this terrible thing . I have used it for yearsactually since it came out. I have suffered long term memory loss that was looked into by a professional and vertigo and fatigue but now comes the kicker... I have had fybromyalgia for years. This is like artherits but instead of one joint or so hurting it involves head to toe every joint and places you didn't know you had aching with such intensity that finally one day I began to say I can't take it anymore . Dailypain and ache with no relief but to take heavy duty pain pills and go to bed. What a life. Well DR.s said no explanation on why I had this. I have gone through this for alot of years and have cried many times because I couldn't take anymore. Well to end my story I bought a webtv and was just playing around and mymother had always nagged me about artificial sweeteners so I typed in aspertame in the search box. There before me was people who felt like I did old,worn out and in pain. I quit apertame and about 3 weeks later the pain has settled down even though it's cold weather which seemed to make it worse. Most days it,s gone praise be!!!!! I no longer wish the end was near so I wouldn't have to suffer any more at the age of 41. PEOPLE HAVE TO KNOW!!!!!!!!!

Follow Ups:

The Debating Room Post a Followup